# SDR DL76L992763

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, CABIN AUTO INOP CAUTION CAME ON EICAS.  CABIN ALT AUTO 1 AND CABIN ALT AUTO 2 STATUS MESSAGES.  OPN NORMAL IN MANUAL.  REMOVED AND REPLACED OUTFLOW VLV PER M/M, CKS GOOD.
